MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported a bent cannula issue due to which the patient experienced hyperglycemia and diabetic ketoacidosis, which the patient self-treated with correction boluses.The patient went to the emergency room and upon arrival, patient's blood glucose level was in 300s mg/dl.The pump was taken off, and the patient was given insulin via intravenous route and saline.The doctor deemed this a dangerous event.When the patient left the emergency room, blood glucose level was in 200s mg/dl and the patient was still not feeling well.Subsequently, the patient was admitted to the hospital where the patient received insulin and saline via intravenous route, which resolved the issue.There was no permanent damage to the patient.The infusion set had been in use for three days.The patient stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8539123
Report Number3003442380-2019-01360
Device Sequence Number1744595
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2016
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1